# SDR QXEA200700101

- Difficulty date: January 18, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 8,915 hours, 6,335 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 PDX - FOUND MAIN AVIONICS COMPARTMENT DOOR CUTOUT INTERNAL LOWER SKIN HAS LIGHT SURFACE CORROSION AROUND SKIN TO DOOR CONTACTING SURFACE.  REPAIRED IAW SRM 51-21-06, 53-21-01, REO670-53-21-250, AND SRM 51-25-01.
